# SDR SWAA2013042515206

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 67,906 hours, 57,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Loose
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE TO MID FLAP TRACK LOOSE.  REMOVED AND REPLACED TRACK PER M/M.
